# SDR UHLA201611060482

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 18,345 hours, 13,233 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Leaking
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R1 DOOR PNEUMATIC ASSY LEAKS. R & R DIAPHRAGM ON R2 DOOR AND SERVICED DOOR IAW AMM 52-42-53 AND 52-42-51. SERVICED TO 2100 PSI.
